Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Need help! Depression and anxiety
Need help! Depression and anxiety
So my head has cleared to the point I can think straight again but I’m still twitchy.
For the record i was taking 1.5 MG of Klonpin for 7+ years until the cutoff and switch to .5 Atavan.
Can outside stressors compound the symptoms? Things like dehydration or minor heat exhaustion?
Is there anything that could help? Diet? Exercise? I’m hoping to get my doctor on the horn tomorrow.
I wasn’t aware that the higher lexapro dose could compound things
Jump to this post
Sounds like you’re getting good feedback here, and glad to read that you’re doing better. External things can always impact us, and dehydration is something to avoid for *anybody*, all the time. I live in a warm/hot, dry climate and drink water constantly throughout the day. If you’re thirsty, you’re already tipping too dry; eating and drinking well make a difference for me. Be well, keep us informed how you’re feeling. 🙂
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In